# SDR KBM2004F00230

- Difficulty date: September 21, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 30573166
- Part serial: 1513
- Condition: Stuck
- Location: Engine Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE GAUGE STUCK AT 75 PERCENT.  REPLACED WITH SERVICEABLE GAUGE.
